# SDR DL76G991042

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: 1r Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R DOOR ARMING LEVER HARD TO OPERATE.  SLIDE LIGHT INOP.  RELAMPED.
